Results 1 to 5 of 5
  1. #1

    Pregabalin Withdrawal issues

    I saw my GP last week and he felt Pregabalin wasn't working for me, so he's taken me off it - I was taking 100mg twice a day. He cut that to half for a week and then half again. He's put me back on Amitriptyline 25mg at night, but over the last 3 days my anxiety has returned 3-fold. I'm seriously agitated (Ami never did this to me) cannot sleep, feel nauseous/retching, lost appetite and feel like I'm having a near continuous panic attack with crashing depression and horrible thoughts I went back yesterday and saw a different doc as mine was off told me to up the Ami to 50mg a night, but last night was horrendous - woke at 2am in a state of agitation, took 2mg diazepam but still could not sleep. Now off work as I feel awful and I won't get paid of course.

    My question is could any of this be due to stopping Pregabalin too quickly? Should I go back and discuss it again?
    __________________
    "There is nothing like looking, if you want to find something. You certainly usually find something, if you look, but it is not always quite the something you were after."

  2. #2
    Join Date
    Dec 2012
    Posts
    12

    Re: Pregabalin Withdrawal issues

    It might be. I stopped pregabalin cold turkey a whole back but had to go back on it because my depression came flooding back. I would go back and speak to your doctor. He felt that it wasn't working but ultimately your the only one who can tell what is or isn't working for you.

    Good luck.

  3. #3

    Re: Pregabalin Withdrawal issues

    Thanks, I have just managed to speak to my doctor on the phone, explained all and he has suggested going back on Pregabalin (as it's possible it was doing something and I just didn't notice) and then stabilising for a month and then tapering VERY slowly if I still want to come off of it.

    Apparently I can still take the Amitriptyline at the same time.
    __________________
    "There is nothing like looking, if you want to find something. You certainly usually find something, if you look, but it is not always quite the something you were after."

  4. #4
    Join Date
    Nov 2010
    Posts
    2,936

    Re: Pregabalin Withdrawal issues

    Hi WembleyBear,

    Many doctors think a two week withdrawal from a psychoactive medication is fine.

    However, there will be many users of that medication who need a slower withdrawal.

  5. #5
    SarahH's Avatar
    SarahH is offline Most Naughty-ish Member Ever
    Country:
    Join Date
    Apr 2013
    Posts
    1,697

    Re: Pregabalin Withdrawal issues

    Hi wemblybear,

    Personally my opinion is (and it really is only my opinion) but if you were on 200mgs a day of pregabalin maybe it wasn't enough!!!! The recommended dose for anxiety is 400mgs a day....................just a thought

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Pregabalin - Withdrawal symptoms
    By BobbyDog in forum Pregabalin / Lyrica
    Replies: 3
    Last Post: 13-08-13, 23:28
  2. pregabalin effecting blood sugar withdrawal and alternatives
    By han76 in forum Pregabalin / Lyrica
    Replies: 0
    Last Post: 14-03-13, 16:08
  3. withdrawal from pregabalin
    By spottitchsam in forum Pregabalin / Lyrica
    Replies: 9
    Last Post: 04-03-13, 20:24
  4. Pregabalin withdrawal
    By jb2112 in forum Pregabalin / Lyrica
    Replies: 1
    Last Post: 01-09-10, 22:37
  5. Pregabalin withdrawal
    By jb2112 in forum Pregabalin / Lyrica
    Replies: 1
    Last Post: 01-09-10, 16:54

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •